RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 50, Issue 1  


Real finite-gap solutions of the equation $\Delta u=\ch u$
M. V. Babich
3
Solution of a problem of Mendeleev type and the estimation of the derivatives of polynomials in the Laguerre weighted space $L^2$
G. V. Badalyan, M. O. Edigaryan
10
A relation between Fourier and Fejér sums
O. D. Gabisoniya
19
There does not exist an enumerable family of context-free grammars that generates the class of single-valued languages
K. Yu. Gorbunov
34
Approximative evaluation of the height of the maximal upper zero of a monotone Boolean function
A. Yu. Kitaev
41
On diameters of 2-regular graphs
A. V. Knyazev
46
Smoothing of Stanley–Reisner type singularities
D. A. Mel'nikov
56
A new approach to the theory of hypergeometric series and special functions of mathematical physics
A. W. Niukkanen
65
Absolute summability of Fourier series of functions in the classes $\operatorname{Lip}(\alpha,p)$
A. P. Pavlov
74
Semantic admissibility criteria for deduction rules in $\mathbf{S4}$ and $\mathbf{Int}$
V. V. Rybakov
84
Simplicial complexes and ruled varieties
I. V. Savel'ev
92
Prym's theta-function and hierarchies of nonlinear equations
I. A. Taimanov
98
Algebraic properties of certain cohomological invariants of equivariant mappings
T. N. Fomenko
108
Cartan extensions of stabilizers of exterior forms
I. V. Chekalov
118
Estimates of Gaussian sums
I. E. Shparlinskii
122
A priori estimates of solutions of the Sturm–Liouville equation and the A. M. Molchanov criterion
L. A. Shuster
131

Brief Communications
A minimax theorem
O. Yu. Borenshtein, V. S. Shulman
139
Basis property of a part of the system of eigenvectors of a holomorphic operator-function
V. A. Grinshtein
142
Diffusion approximation of star-shaped symmetric networks with losses
M. Yu. Kradinov
144
Estimates of norms of operators that are continuous in measure
S. A. Pichugov
146
Pointwise strong summability of multiple Fourier series
V. A. Rodin
148
Weak convergence to processes connected with stable distributions
M. N. Sviridenko
150
Approximation of differential polynomials on classes of vector functions
O. A. Timoshin
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019